CoAprovel

CoAprovel Overdosage

irbesartan + hydrochlorothiazide

Manufacturer:

Sanofi-Aventis

Distributor:

DKSH
Full Prescribing Info
Overdosage
No specific information is available on the treatment of overdosage with CoAprovel. The patient should be closely monitored, and the treatment should be symptomatic and supportive. Management depends on the time since ingestion and the severity of the symptoms. Suggested measures include induction of emesis and/or gastric lavage. Activated charcoal may be useful in the treatment of overdosage. Serum electrolytes and creatinine should be monitored frequently. If hypotension occurs, the patient should be placed in a supine position, with salt and volume replacements given quickly.
The most likely manifestations of irbesartan overdosage are expected to be hypotension and tachycardia; bradycardia might also occur.
Overdosage with hydrochlorothiazide is associated with electrolyte depletion (hypokalemia, hypochloremia, hyponatremia) and dehydration resulting from excessive diuresis. The most common signs and symptoms of overdosage are nausea and somnolence. Hypokalemia may result in muscle spasms and/or accentuate cardiac arrhythmias associated with the concomitant use of digitalis glycosides or certain antiarrhythmic drugs.
Irbesartan is not removed by hemodialysis. The degree to which hydrochlorothiazide is removed by hemodialysis has not been established.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in